# SDR HEEA0014061

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Tube Assy
- Part number: S613764329002
- Condition: Separated
- Location: T/R Drive
- Component: 763610400704
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R DRIVE TUBE SEPARATED BEYOND LIMITS. REPLACED WITH NEW TUBE ASSEMBLY.
